# SDR UPS05245431

- Difficulty date: August 22, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- Aircraft time: 49,681 hours, 37,104 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Elevator.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUPPORT CHANNEL CRACKED AT TOP END, JUST I/B OF RT ELEVATOR NR 1 HINGE BEAM, AFT OF ELEVATOR I/B INPUT ROD.  CHANNEL FABRICATED IAW SRM 51-20-1 FIG 7.  CHANNEL REPLACED IAW SRM 51-30-02.
